# SDR N6WA2025022704

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SCRATCHES AND GOUGES ON SIDE SEAT RAIL STRUCTURE AT FS669.40 TO FS977.00. REMOVED AND REPLACED SIDE SEAT RAIL FROM FS713 TO FS763.00 IAW REO 670-53-00-587 REV C.
